Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

On metformin, clomid. Bleeding. Applied progesterone cream. What is the cause of bleeding?

3rd month on Metformin . Started 50 mg Clomid days 3-7 this cycle, ovulated on CD15 and also started light bleeding that same day. I have been bleeding lightly ever since(enough to use lite 1-2 tampons or a pad daily) and it is now CD 21, had Progesterone blood draw yesterday CD20 and it came back 4.61... I started applying Progesterone Crean after blood draw, and still the bleeding continues. Period is not due to start for 8 more days... What could be causing this bleeding? I m 39, 5 9 , and weigh 215
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi. It means you are trying to conceive.The bleeding you are experiencing may be ovulation bleeding or implantation bleeding. You have already seen ovulation happening on day 15. But progesterone levels which are taken on day 21, considering 7 days post ovulation, in your case done after 5 days are showing low values.Level less than 10 is not satisfactory usually. But we don't depend on progesterone levels alone. May be you are having luteal phase defect. Things will be clear after your duedate. I will advise you to consult your dr. and start using progesterone support. Thanks.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor